Facebook Pixel

i had sex with my bf(12.00) after 4 1/2(4.30pm) hrs i took postinor 2 first tablet. and i got 4 hrs late(7.30am) to take the 2nd tablet. will i get pregnent? please help me

By April 30, 2016 - 8:40pm
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Not taking the pill on take can decrease their effectiveness. However it is impossible to say whether or not you will get pregnant from the delay. You may experience the normal side effects of taking the pill which include: bleeding a few days later, nausea, tender breasts, cramping etc.
These symptoms do not necessarily indicate pregnancy, but are more likely side effects of the drug.
If however, you miss your regular period, you should take a pregnancy test.

May 1, 2016 - 10:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!